# SDR UALA2010060301922

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,809 hours, 8,022 cycles
- Engine: Pwa PW4052
- System (JASC): 4960 · APU Controls
- Part: Apu
- Part number: 380029817
- Part serial: 61565331
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN WHEN PACKS TURNED OFF, PRIOR TO ENG START.  PNEU PRESS DROPS CLOSE TO ZERO WHEN PACKS SWITCHED OFF. REPEAT W-U. BIT CONTROLLER. FOUND REVERSE FLOW FAULT. REPLACED APU. CLEARED CONTROLLER FAULT. WITH ELEC AND PNEU LOAD, UNABLE TO DUPLICATE SHUTDOWN, TURNING PACKS ON-OFF AND MOTORING ENGS.
